# SDR 2006FA0000719

- Difficulty date: June 1, 2006
- Submitted: July 26, 2006
- Operation: General aviation
- Aircraft: N2362S
- Make and model: Cessna 337B
- Aircraft serial: 3370662
- Engine: Cont IO360CONT
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Stuck
- Location: Nr 6 Cylinder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE RUNNING ROUGH.  COLD COMPRESSION CHECK SHOWED -0- COMPRESSION ON NR 6 CYLINDER.  AIR LEAKING PAST EXHAUST VALVE.  DISASSEMBLY REVEALED EXHAUST VALVE STUCK IN OPEN POSITION.  EVIDENCE OF PISTON STICKING EXHAUST VALVE.  THIS IS THE SECOND OCCURANCE OF THIS CONDITION ON THIS ENGINE.  (K)
